# SDR CALA2015071500572

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N18119
- Make and model: Boeing 757224
- Aircraft serial: 27561
- Aircraft time: 70,392 hours, 17,458 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7603 · Power Lever
- Part: Unknown
- Condition: Engaged
- Location: Nr 2 Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW SPEED ABORT AROUND 80 KTS FOR RT THROTTLE.  AFTER AUTO THROTTLE ENGAGED RT THROTTLE STOPPED HALFWAY & WOULD NOT MOVE.  DISENGAGED AUTO THROTTLE, STILL WOULD NOT MOVE FWD, RT THROTTLE RETURNED TO IDLE.  FOUND NR 2 ENG PART POWER BAULK ENGAGED.  STOWED BAULK, PERFORMED AUTO THROTTLE TEST, 10 TEST PASSED.  ACFT OK FOR SERVICE.
